# SDR ABXA2014032847

- Difficulty date: March 28, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 54,232 hours, 41,670 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410421A
- Part serial: 000094
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SLAT TE WEDGE UPPER SURFACE IS DELAMINATED AT INBD END.  REMOVED SKIN, FOUND ADDITIONAL CORROSION.  CUSTOMER REQUEST SLAT REPLACEMENT, TO BE REPLACED ON NR 0152.  SDR INFORMATION, CORRODED PN 114T4104-21A, SN 000094, PART NAME SLAT, STRINGER & WS LOC 642 TO N616.  ACFT WAS GNDED.
